# SDR 07FDEA05022

- Difficulty date: December 11, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 37,457 hours, 23,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX FL 260, GOT PACK 1 AND PACK  2 FAULT, WOULD NOT RESET.  DESCENDED TOWARDS 10.000, PACKS RESET AT ABOUT 14,000.  CLIMBED BACK TOWARDS FL 340, BUT BOTH PACKS FAULTED AGAIN AT APPROX  FL260.  DIVERTED INTO BOS.  PERFORMED CABIN PRESS CONTROL AND MONITORING TEST IAW AMM 21-31-00-5.  OP CKS GOOD.  RAN NR 1 AND NR 2  ENGINES PER JRH.  ENG BLEED VALVES AND PRESS NORMAL.  A/C HAS NO HISTORY IN ATA 21 OR 36 FOR PRESSURIZATION.  OK FOR SERVICE.
